# SDR RAIA2019002060002

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION BETWEEN RT FLOOR SILL & RT OMEGA BEAM AT FR 61. BLENDED CORROSION ON PROFILE T RT FLOOR SUPPORT, WAS FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .026, REMOVED PROFILE T. INSTALLED PROFILE.
